Skip to Content

Off benzos for eight months now. I still have PAWS. Also seems metabolism has all but stopped?

Responses (1)

Stephen Treloar 20 Aug 2017

How long were you using benzodiazepines? The type or types and time might be instructive as advice for Diazepam would be different to Clonazepam or Lorazepam for example. 8 months does seem an unusually long period for PAWS.

Sdennis365 20 Aug 2017

I was zanax for probably eight yrs or more the last two yrs was also taking valium in total .75mg zanax in am only and sometimes just 10 mg valium in am .And yes paws are here there's no doubt body is not healed yet

Stephen Treloar 21 Aug 2017

Have you tried going without the Diazepam until the point you cannot get of your car at the shops (when you need enough to get out of the car but not enough to feel comfortable)? Know your limits and keep pushing is what I did. It took about 18 months with minor therapy.

Wishing you the best. :-)

Sdennis365 21 Aug 2017

I'm sorry I wasn't clear ,I tapered both it took six months .I'm completely free f benzos for eight months now.I work shop etc etc however my body is definitely not healed from ling term use ,I never had any idea what these drugs were doing to my body and brain ,I was getting sick slot while I was on them.Realized with some research that they were causing all kinds of issues to immune system etc .Many millions of people are going through same journey ,even with metabolism ,you eat very little and still gain weight even with exercise .I guess a totally paleo diet is needed here no carbon sugar ,I'm hoping at a year off theses things will subside.It can take a very long time for gaba receptors to regrow and work normal again.I started benzos for stress stupid of me ,mothers little helper as I told the doctor.People's eyes always glaze over when I try to explain my issues unless you have been through it they wouldn't know I understand why doctors etc a scepital thinking you should be fine ,well I wish thanks for listening.Sarah dennis

Stephen Treloar 22 Aug 2017

Sarah, it did take me a while. I didn't mean you were not trying and it is frustrating sometimes. Some people do say their lives were ruined but I think that just means it took a long time. I had a similar experience with a particular opiate a long time ago now and after just 3 months I was at the end of my tether so I have an inkling, I think, of what you are going through.

Sdennis365 22 Aug 2017

Thanks for answering back and yes it's frustrating for sure I suppose I should be lucky it's not worse.Just can't believe theses drugs are this dangerous I wish I would have known sooner.I guess everything happens for a reason making us stronger.I'm hoping four more months and I'll be done will see thanks again for responding I hope you are well and I hope I can post here one day totally healed .

Stephen Treloar 22 Aug 2017

I try to see adversity as character building, not sure how effective that is but I live in hope.

Good luck and best wishes. :-)

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions